research centers


Search results: Found 326

Listing 1 - 10 of 326 << page
of 33
>>
Sort by

Article
اتجاهات البرامج التعليمية والتربوية في محطة space toon الفضائية الموجهة للاطفال

Author: جليل وادي حمود
Journal: Al-Fatih journal مجلة الفتح ISSN: 87521996 Year: 2005 Volume: 1 Issue: 23 Pages: 150-159
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

بدءا لابد من الاشارة الى ان ثورة الاتصالات تمكنت من الغاء الكثير من المفاهيم التي حفلت بها الادبيات الاعلامية ،ولعل في مقدمة ذلك مفهوم "السيادةالاعلامية"،اذ لم يعد الان بامكان الدول السيطرة على حدودها الاعلامية ازاء التدفق الهائل لمحطات البث الفضائي الوافد الذي اقصى مبدأ "وصايتها على مجتمعاتها" الذي اعتمدته في السابق لتعزيز ثقافة معينة او لتشكيل راي عام ازاء مسالة او قضية ما ،بوصفها أي الدول "ابا" للمجتمع". واذا كان للحدود الاعلامية المفتوحة اثار تنعكس سلبا وايجابا على ثقافة المجتمع ،فانها بالنسبة للاطفال تتعدى ذلك بكثير ،لانها تنحت في حجرهم الثقافة التي تريدها هذه المحطة الفضائية او تلك ،بخاصة وان الاطفال "صفحة بيضاء" لم تفعل بهم ثقافة المجتمع فعلها بعد .ناهيك عن تراجع دور المؤسسات الاجتماعية التقليدية كالاسرة والمدرسة ،بحكم ضعف الياتها ازاء الاليات التي تمتلكها وسائل الاتصال الجماهيرية

Keywords

space toon


Article
Pre-Open Sets In Minimal Bitopological Spaces

Author: Ameer Mohammad-Husain Hassan
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2015 Volume: 2 Issue: 3 Pages: 26-42
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

Let be a topological space, let be an M-structure on then is called a minimal bitopological space. In this work, I am study pre-open sets in minimal bitopological spaces with some result and definitions separation axioms on minimal bitopological with study some fundamental of their properties.


Article
Contra T * - Continuous Functions

Authors: Dr. Hadi J. Mustafa --- Hiyam H. Kadhem --- Heyam K. Hassan
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2015 Volume: 2 Issue: 3 Pages: 43-49
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

In this paper, we introduce and study contra T * - continuous functions these are functions f: XY such that the inverse image of every open set in Y is T *-closed in X. Several properties of this type of functions are proved.


Article
ZT2 space and semi-ZT2 space

Author: Zainab Naji Hameed
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2019 Volume: 5 Issue: 3 Pages: 32-36
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

The aim of this paper is to introduce new types of separation axioms which are ZT2space and semi-ZT2 space, with examples and theorems. The relationships between them and with eachof T2 and semi-T2 spaces have been given. The product of two ZT2 (semi-ZT2) spaces is ZT2 (semi-ZT2) space.


Article
Hypodontia in Iraqi people

Author: Dr Manahel Muhamad Husain Ibraheem B.D.S., D.D.S., M.Sc. د.مناهل محمد
Journal: MUSTANSIRIA DENTAL JOURNAL مجلة المستنصرية لطب الاسنان ISSN: 18138500 Year: 2009 Volume: 6 Issue: 2 Pages: 125-128
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

The most common congenital missing teeth are the upper lateral incisors. This study is performed to find the frequency of missing upper laterals in the young adult Iraqis and to assess their orthodontic treatment. The sample consists of twenty patients with hypodontia of upper lateral incisors (right and left) out of a thousand patients examined for three years in the orthodontic clinic of the Institute of Medical Technology. Gender distribution for patients was 15 females and 5 males. Age distribution for patients ranged from 15 to 25 years. Full record for the hypodontic patients included: photographs, panoramic x-rays and casts taken before and after orthodontic treatment. The treatment by space closure took more orthodontic treatment time and retention period than by space opening and prosthodontic treatment. The frequency of missing upper lateral incisors is 2% (consisting of 1.5% for females and 0.5% for males).


Article
Semi -  - T_½ - Space in Bitopological Spaces

Author: Qays H. I. Al-Rubaye
Journal: journal of kerbala university مجلة جامعة كربلاء ISSN: 18130410 Year: 2013 Volume: 11 Issue: 1 Pages: 163-169
Publisher: Kerbala University جامعة كربلاء

Loading...
Loading...
Abstract

The objective of this research is to study some properties of - spaces in bitopological spaces and their relationship with ij - semi -  - T_0 - spaces and ij - semi -  - T_1 - spaces .

الهدف من هذا البحث هو دراسة بعض خصائص فضاءات ij- شبه ألفا T_½ في الفضاءات ثنائية التبولوجي وعلاقتها مع فضاءات ij- شبه ألفا T_0 و فضاءات ij- شبه ألفاT_1 .


Article
On Some Concepts of Metric in S^*-Orlicz Spaces

Author: Ali Hussain Battor & Dhuha Abdul-Ameer Kadhim
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2014 Volume: 4 Issue: 1 Pages: 121-126
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

The main purpose of this paper is to study some concepts of metric in S^*-Orlicz spaces and we give some definitions that is related to it, where S^*=S^* [0,1] is the ring of all real measurable functions on [0,1].

الهدف الرئيسي للبحث هو دراسة بعض المفاهيم المتريه لفضاء S^*-Orlicz وقد اعطينا بعض التعاريف المتعلقه بهذا الفضاء في حالة كون S^*=S^* [0,1] والتي تمثل حلقه لكل الدوال القياسيه الحقيقه في [0,1].


Article
O-C TOPOLOGY AND SIERPINSKI SPACE

Author: Ali Karim Lelo
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2015 Volume: 7 Issue: 1 Pages: 85-89
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper we choose a different approach and propose a generalization of Sierpinskispace by defining a topology analogous to Sierpinski topology with the generalcollection which is form a topology on a non empty set  ,and the definition of K.Khan [5] will be only special case , so the ( O-C topology) is introduced . Weinvestigate some of the general topological characterization of it , and this has a veryinteresting applications especially the Sierpinskispace whichisresult from the finite setwhich containing only two points .


Article
On Minimal Actions

Author: SattarHameedHamazah Al-Janabi
Journal: journal of al-qadisiyah for pure science(quarterly) مجلة القادسية للعلوم الصرفة (فصلية). ISSN: 19972490 Year: 2015 Volume: 2 Issue: 20 Pages: 101-112
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we introduce and study a new type of actions namely "Minimal Actions".Thought this paper, a new concepts have been illustrated including a Minimal Group,Minimal Proper functions, Minimal Bourbaki MG-Space, Minimal Cartan MG-Space andMinimal palais MG-Space and clarified their properties.


Article
Mθ - Closed Set In T0 -MAlexandroff Spaces

Authors: Yaqoob A. Farawi --- Ayed E. Hashoosh --- Hassan K. Jassim
Journal: Univesity of Thi-Qar Journal مجلة جامعة ذي قار العلمية ISSN: 66291818 Year: 2017 Volume: 12 Issue: 2 Pages: 1-7
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In this paper, we introduce definitions of Mθ-closed, Mθ-adherent and Mθ-open set, and we give some theorems and results related to these sets in minimal Alexandroff space

في هذا البحث، قدمنا تعاريف جديدة للصفوف Mθ – مجموعة مغلقة، Mθ - مجموعة تجمع و Mθ – مجموعة مفتوحة، بالإضافة لإعطائنا مبرهنات وحصلنا على نتائج تتعلق في تلك المجاميع في فضاء ألكساندروف ألأصغري.

Listing 1 - 10 of 326 << page
of 33
>>
Sort by
Narrow your search

Resource type

article (326)


Language

English (233)

Arabic (65)

Arabic and English (22)


Year
From To Submit

2019 (35)

2018 (54)

2017 (39)

2016 (28)

2015 (32)

More...